Über gewisse Galoiscohomologiegruppen. (German) Zbl 0421.12024


12G05 Galois cohomology
11R34 Galois cohomology
11R42 Zeta functions and \(L\)-functions of number fields
11S25 Galois cohomology
Full Text: DOI EuDML


[1] Artin, E., Tate, J.: Class field theory. New York-Amsterdam: Benjamin 1968 · Zbl 0176.33504
[2] Birch, B.:K 2 of global fields. In: Institute on Number Theory. Proc. Symp. Pure Math. XX (New York 1969), pp. 87-95. Providence: American Mathematical Society 1971
[3] Brumer, A.: On the units of algebraic number fields. Mathematika14, 121-124 (1967) · Zbl 0171.01105
[4] Coates, J.: OnK 2 and some classical conjectures in algebraic number theory. Ann. of Math.95, 99-116 (1972) · Zbl 0245.12005
[5] Coates, J.:p-adicL-functions and Iwasawa’s theory. In: Fröhlich, Algebraic Number Fields. Proceedings of a Symposium (Durham 1975), pp. 269-353. New York-London: Academic Press 1977
[6] Garland, H.: A finiteness theorem forK 2 of a number field. Ann. of Math.94, 534-548 (1971) · Zbl 0247.12103
[7] Greenberg, R.: Onp-adicL-functions and cyclotomic fields. Nagoya Math. J.56, 61-77 (1974)
[8] Haberland, K.: Zu Tate’s Dualitätssatz in der Galois-Cohomologie über Zahlkörpern. Dissertation, Berlin 1975
[9] Iwasawa, K.: On ? t of algebraic number fields. Ann. of Math.98, 246-326 (1973) · Zbl 0285.12008
[10] Kaplansky, I.: Infinite Abelian Groups. Ann Arbor: University of Michigan Press 1969 · Zbl 0194.04402
[11] Koch, H.: Galoissche Theorie derp-Erweiterungen. Berlin: Deutscher Verlag der Wissenschaften 1970
[12] Kubota, T.: Galois group of the maximal Abelian extension over an algebraic number field. Nagoya Math. J.12, 177-189 (1957) · Zbl 0079.26803
[13] Kuz’min, L.V.: The Tate module for algebraic number fields. Izw. Akad. Nauk SSSR Ser. Mat.36, 267-327 (1972) [russ.]; engl. Transl.: Math. USSR-Izv.6, 263-321 (1972)
[14] Lenstra, H.W.:K 2 of a global field consists of symbols. In: AlgebraicK-Theory. Proceedings of a Conference (Evanston 1976), pp. 69-73. Lecture Notes in Mathematics551. Berlin-Heidelberg-New York: Springer 1976
[15] Miki, H.: On the maximal Abelianl-extension of a finite algebraic number field with given ramification. Nagoya Math. J.70, 183-202 (1978) · Zbl 0398.12003
[16] Neukirch, J.: Einbettungsprobleme mit lokaler Vorgabe und freie Produkte lokaler Galoisgruppen. J. Reine Angew. Math.259, 1-47 (1973) · Zbl 0263.12006
[17] Neukirch, J.: Über das Einbettungsproblem der algebraischen Zahlentheorie. Invent. Math.21, 59-116 (1973) · Zbl 0267.12005
[18] Onabe, M.: On the Isomorphisms of the Galois Groups of the Maximal Abelian Extensions of Imaginary Quadratic Fields. Natur. Sci. Rep. Ochanomizu Univ.27, 155-161 (1976) · Zbl 0354.12004
[19] Serre, J.-P.: Classes des corps cyclotomiques. Séminaire Bourbaki 1958, exp. 174
[20] Serre, J.-P.: Corps locaux. Paris: Hermann 1962 · Zbl 0137.02601
[21] CG. Serre, J.-P.: Cohomologie Galoisienne. Lecture Notes in Mathematics 5. Berlin-Heidelberg-New York: Springer 1973
[22] Takahashi, T.: On Extensions with Given Ramification. Proc. Japan Acad.44, 771-775 (1968) · Zbl 0199.37501
[23] Tate, J.: Duality theorems in Galois cohomology over number fields. In: Proceedings of the International Congress of Mathematicans (Stockholm 1962), pp. 288-295. Uppsala: Almquist-Wiksells 1963
[24] Tate, J.: On the conjectures of Birch and Swinnerton-Dyer and a geometric analog. Séminaire Bourbaki 1965/66, exp. 306. New York-Amsterdam: Benjamin 1966
[25] Tate, J.: Symbols in arithmetic. In: Actes du Congrès International des Mathématiciens (Nice 1970) Some1, pp. 201-211. Paris: Gauthier-Villars 1971 · Zbl 0229.12013
[26] Tate, J.: The Milnor ring of a global field. Appendix. In: AlgebraicK-Theory II. Proceedings of a Conference (Seattle 1972), pp. 429-446. Lecture Notes in Mathematics342. Berlin-Heidelberg-New York: Springer 1973
[27] Tate, J.: Letter to Iwasawa. In: AlgebraicK-Theory II. Proceedings of a Conference (Seattle 1972), pp. 524-527. Lecture Notes in Mathematics342. Berlin-Heidelberg-New York: Springer 1973
[28] Tate, J.: Relations betweenK 2 and Galois Cohomology. Invent. Math.36, 257-274 (1976) · Zbl 0359.12011
[29] CL. Coates, J., Lichtenbaum, S.: Onl-adic zeta functions. Ann. of Math.98, 498-550 (1973) · Zbl 0279.12005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.